Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"DNA Sequences with Forbidden Words and the Generalized Cantor Set"
written by Zhuowei Yang, Ping Wang,
published by Journal of Applied Mathematics and Physics, Vol.7 No.8, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top